# SDR SWAA2022031606882

- Difficulty date: September 7, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT UPPER LH BULKHEAD ANGLE STA 500D CORRODED LBL 53 TO LBL 60 IN RADIUS WL 196 / REMOVED AND REPLACED UPPER ANGLE AT FWD CARGO COMPT AFT BULK HEAD STA 500D WL 196 FROM LBL 60 - RBL 60 IAW BOEING DRAWING 143A9481 REV A AND B 737 SRM 51-40-02-0G-0 ACCOMPLISHED WORK IN NON ROUTINE NO. Y111970
